I took two and a half packs straight of my birth control
Patient :I took two and a half packs straight of my birth control pills in order to not get my period because I had had a surgery in my shoulder and was in an immobilizer. Halfway through the third pack I had some break through bleeding so I stopped taking the pills and allowed myself to get my period. A month later after taking my next pack regularly, I got my period on time, although it was kind of heavy and also I passed some fleshy tissue that was clear/opaque in color. It has been two weeks since my period has ended but ever since then I have been having light brown discharge. Could the fleshy tissue and light brown discharge be connected? What could this be?
Thanks for the query.
I understand your concern.
Taking birth control pills continuously for two and half months can lead to thickening of endometrium and that shedding endometrial tissue might be the fleshy tissue you noticed.
If you are having suspicion regarding pregnancy, please go for urine pregnancy test once to rule out the possibility.
Intermenstrual spotting can be seen as side effect of birth control pills.
By taking additional dose of hormones or antifibrinolytic drugs this can be controlled.
So, please consult your doctor and get evaluated.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.